# SDR DALA2023050903626

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 72,354 hours, 33,896 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3255 - ATO - AT 30 KNOTS DUE TO FUEL L OUTER TK LO TEMP ECAM MESSAGE. CORRECTIVE ACTION: PLACED L OUTER TANK LO TEMP INDICATION ON MEL 28-40-09E. OK TO CONTINUE. (9648414)
